Numerical solution of an eigenvalue problem for bounded plasma

Resultado de la investigación: Contribución a una revistaArtículo

Idioma originalEspañol (Colombia)
Páginas (desde-hasta)179 - 188, 
PublicaciónRevista Ingenierías Universidad De Medellín
Volumen10
N.º19
EstadoPublicada - 1 ene 2011

Citar esto

@article{df881306033e476dad384347d994b855,
title = "Numerical solution of an eigenvalue problem for bounded plasma",
author = "{Hoyos Barrios}, {Jaime Humberto}",
year = "2011",
month = "1",
day = "1",
language = "Espa{\~n}ol (Colombia)",
volume = "10",
pages = "179 -- 188, ",
journal = "Revista Ingenier{\'i}as Universidad De Medell{\'i}n",
issn = "1692-3324",
number = "19",

}

Numerical solution of an eigenvalue problem for bounded plasma. / Hoyos Barrios, Jaime Humberto.

En: Revista Ingenierías Universidad De Medellín, Vol. 10, N.º 19, 01.01.2011, p. 179 - 188, .

Resultado de la investigación: Contribución a una revistaArtículo

TY - JOUR

T1 - Numerical solution of an eigenvalue problem for bounded plasma

AU - Hoyos Barrios, Jaime Humberto

PY - 2011/1/1

Y1 - 2011/1/1

M3 - Artículo

VL - 10

SP - 179 - 188, 

JO - Revista Ingenierías Universidad De Medellín

JF - Revista Ingenierías Universidad De Medellín

SN - 1692-3324

IS - 19

ER -